# SDR FDEA201005201586

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 657N316111
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DWG 657N3160, SH.2, REV. D, FOR AFT PALLET FRAME MOD, SHOWS 4EA. EXISTING FASTENER HOLES TO BE PICKED UP IN THE 657N3161-11 FITTING AT BS 1640.  ACFT ACTUALLY HAS 5 EA EXISTING HOLES AT BS 1640, LBL 60, A FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350399EZ2R02, AND MAE EA 757-5362-16-F2601, REV NEW.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
